HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Women's Health (http://www.healthboards.com/boards/womens-health/)
-   -   Please, any help would be appreciated.....I am so scared. (http://www.healthboards.com/boards/womens-health/601187-please-any-help-would-appreciated-i-am-so-scared.html)

andre6789 05-07-2008 03:33 PM

Please, any help would be appreciated.....I am so scared.
 
Ok, so my last period came two days earlier than usual. Then on the saturday (28 days later) when I was supposed to get my period, I had sex with a guy, who had a spermicide condom, never came off or ripped and didn't ***. I know it was a stupid idea because now I'm really confused about my period, I dont know if the fact that it was early before affects it, or what happened.

Also, since I was having paranoia attacks, i took Plan B approximately 68 hours after the sex.

Now, I have been breaking out all over my neck, I have ocassional back pains and tiny micro cramps that last for 5 minutes at the most...I also have white discharge coming out and my vagina feels warm and wet, which is what usually happens before I get my period. I don't know if the Plan B has anything to do with my period now being all wonky, but I desperately need advice...I find myself having nervous attacks at night. If my period doesn't come by Monday, then i will go get a pregnancy test...

Any help, please?

Kszan 05-07-2008 04:36 PM

Re: Please, any help would be appreciated.....I am so scared.
 
Here's the thing about Plan B... It will most likely have an effect on your period. You're taking a mega dose of hormones, which is the reason why it causes some issues. As to how it affects it, that can vary. Some women have reported breakthrough bleeding between periods. Other women have skipped their next period all together. It's really just a crapshoot and you won't know how your body responds to it until you take it and find out.

The point of the matter is that anytime you take Plan B, there's likely to be some kind of side effect from it. For me, the one and only time I took it, I got insanely nauseated, from what I can recall (it was over 12 years ago), but I can't remember what it did to my period. But I know from research and from reading tons of posts on here that majority of women experience extra bleeding or no bleeding. That's really common and it's nothing to panic about. You should try to calm yourself and just realize that Plan B has an effect, and then expect the unexpected for at least 1 cycle or 2 until your body gets back to normal.

andre6789 05-07-2008 10:39 PM

Re: Please, any help would be appreciated.....I am so scared.
 
Ok, so I have been discharging white substance all day long and had tiny 30 second cramps in my lower abdomen....is that normal? What is going on? Does that mean my period is coming?

Kszan 05-08-2008 05:09 AM

Re: Please, any help would be appreciated.....I am so scared.
 
I'm not sure what that means, but I don't think you should stress about it. Like I said, when you take the Plan B, you're going to have side effects. It wouldn't surprise me at all if you were having some weird side effects as a result of taking it, in addition to the bleeding issues. Especially those cramps that you're talking about. That wouldn't surprise me at all.

I really wouldn't worry about it. Your body will get back to normal after the Plan B has had a chance to work through your system. I really don't think there's anything wrong with you.

andre6789 05-08-2008 10:38 AM

Re: Please, any help would be appreciated.....I am so scared.
 
So, one last question...if I take a pregnancy test do you think the hormones in the Plan B will affect it?

janewhite1 05-08-2008 02:58 PM

Re: Please, any help would be appreciated.....I am so scared.
 
No. The test looks for HGH, which is produced by the embryo, not by you. Pills only have estrogen and/or progesterone. It will not influence the test results either way.


All times are GMT -7. The time now is 04:52 AM.